Last week, I went for a 3 hr walk in the cold weather without a hat or gloves. When I came home, I was aching so badly. I've been feeling muscle aches throughout my body (legs, arms, back, chest) and my joints. When I lay down or sit the aches are very minimal. When I get up and walk around, my arms, legs and back start to ache. I do feel fatigue throughout my body but the main thing that is noticeable is the aching. When i try to grip something with my hands (soap in shower/clicking on computer mouse) my fingers get sore. My hands twich sometimes, primarily when I panic and worry about why I'm aching and why it's not going away. I tend to worry about things, even when I feel totally healthy, I worry a lot in general. I've never brought up anxiety to my doctor, have never taken any meds for it.
I'm sleeping normally, no nausea, no fever. I've never been a fruit/veg eater, never taken any vitamins besides Flintstones in elementary school (25 yrs old now). At the start of January, I've been eating a lot of soup for the first time in years (1 full can every other day). I drink a lot of water, orange juice and milk (never drink coffee or tea).
I noticed on my legs (in between kneecap and groin) there are tiny red spots. The majority of them were directly at the base of the individual strands of hairs in that area.
From the end of October to around Christmas time, I had a cold (always coughing, lots of mucus & wheezing). I took a nasal spray and Flovent and the cold, including the wheezing went away completely.
I made an appointment to see my family doctor in a few days. I'll be telling him about the body/muscle aches and the red spots. Besides that I feel normal. Should I ask for a specific blood test? I'm not too familiar with them.
Any help would be greatly appreciated :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?